# SDR IPXA13B79611

- Difficulty date: August 3, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Lt Wing Te Flap
- Component: Te Flap, Boeing
- Component part number: 65B02025213A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE IN LOWER SKIN LT INBD FLAP COVE PANEL 2.5" FWD OF AFT END AND 1 2.0" OTBD OF INBD EDGE.  REPAIRED IAW EO B747-5750-51098-B.
